# SDR REXA201000125

- Difficulty date: September 4, 2010
- Submitted: September 7, 2010
- Operation: Air carrier
- Aircraft: N8940E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7940
- Aircraft time: 14,845 hours, 12,540 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL PLATE CORROSION FOUND.  REMOVED AND REPLACED SERVICE DOOR LOWER SILL PLATE.
